# SDR 96UAL900470

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Engine: Iae V2527A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 500991D
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT CRUISE FL330, RECEIVED AN ECAM MESSAGE  'COMPRESSOR VANE'.  SHORTLY AFTER ENGINE 2 BEGAN FLUCTUATING AND THEN SHUT ITSELF DOWN.  *S/D*  FOUND ALUMINUM CHIPS IN FUEL FILTER, IMPELLER STAGE AND HOUSING OF FUEL PUMP HAD EXTENSIVE DAMAGE CAUSED BY A BOLT IN FUEL SYSTEM.  ENGINE FUEL FILTER, FUEL METERING UNIT AND FUEL PUMP WERE REPLACED AND OPERATIONALLY CHECKED NORMAL.
